Trinity is right. For lots of us that first shot was the worst one, and my sides hit at about 6 hours after that first shot, but I got through it, as did many others. And you will get through it too. Thinking "good" thoughts for you. You aren't alone.
Agreeing with the others, this is likely the only time you’ll deal with up-in-your-face side effects like you are right now. Most of us deal with other issues like fatigue, aches and pains, stuff like that; but the first one is often a duezy.
Take the maximum amount of Tylenol that package directions allow, drink fluids and sleep as much as you can. You’ve essentially engineered yourself a flu, and it’ll pass just like the flu you might have had two years ago.
Use ice packs for headaches or body aches where applicable; you can use a bag of frozen veggies in an emergency, if you don’t have ice handy.
By morning, you’ll likely feel much better, and thankfully it’s the weekend. Hopefully you have someone around to help if you need it?
It really should! The thing to remember is we don’t get stuck this way. You might not feel 100% for the entire duration, but I’ve yet to talk with someone that feels as poorly as you do now for extended periods. The only thing you need to do is take your evening riba (if you haven’t done that already), sip on cool water, and rest; sleep if you can. You should feel markedly better in the morning, Missy—
I found Monty Python Flying Circus videos entertaining and distracting. Also playing favorite music helps. Other than that, just sleeping it off is about all you can do (while attending to keeping hydrated and fed).
The flu-like symptoms were worse early in TX and later it was not feeling sick so much as just tired and irritable. It should get better.
If the crying continues, maybe your doc can add an anti-depressant that could help with the moody feelings.
You will get through this, just listen to the advices above - drink LOTS of WATER. My first 3 infergen shots were a nightmare, then it got much easier. Just think about it - it could be a good sign that you got these strong sx right now - it could mean that you do respond to your current medications well, and that's great. That could mean you will win this fight and get rid of the dragon :) !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.